# SDR FDEA2018073021820

- Difficulty date: July 22, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA7035
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL, HAS A CRACK ON RT UPPER SIDE WEB AT APROX STA 1501. INSTALLED REPAIR DOUBLER PER EA 8-5310-T0341389.
